Article citationsMore>>

A. Bayliss, C. I. Goldstein and E. Turkel, “The Numerical Solution of the Helmholtz Equation for Wave Propagation Problmes in Underwater Acoustics,” Computers and Mathematics with Applications, Vol. 11, No. 7-8, 1985, pp. 655-665. doi:10.1016/0898-1221(85)90162-2

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.